# SDR C2XA11IA134

- Difficulty date: June 28, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 26,969 hours, 25,974 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MEM - FLIGHT 2998, THE CREW REPORTED A LANDING GEAR AIR/GND FAIL MESSAGE WHEN THE GEAR WAS EXTENDED.  THE AIRCRAFT LANDED AT MEM WITHOUT INCIDENT WHERE THE AIRCRAFT WAS INSPECTED AND FERRIED TO IAH.  IAH MAINTENANCE JACKED THE AIRCRAFT AND PERFORMED PROXIMITY SENSOR OPERATIONAL CHECKS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
